| Model Number |
MR8-AF02 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a repair request, and no alleged product deficiencies were reported.There was no patient impact in this event.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the bur could not be inserted/locked in the attachment.The most likely cause of the failure was due to the presence of detached distal bearings in the attachment.It was also noted that the laser markings and the color band on the attachment were faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.